MathSciNet Relay Station
MathSciNet bibliographic data
MR2262236 (2007k:46025) 46B20 (47L20)
Oja, Eve Lifting bounded approximation properties from Banach spaces to their dual spaces. J. Math. Anal. Appl. 323 (2006), no. 1, 666–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement